# SDR CALA2013090290935

- Difficulty date: September 1, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 51,759 hours, 12,891 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Mechanism
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S 02 MASKS INSIDE BOX LT SIDE SLIDE MECHANISM LOOSE DOES NOT ALLOW PROPER STOWAGE.  STOWED CAPTAIN`S O2 MASK CHECKED GOOD.
